# SDR USAA200608003

- Difficulty date: August 29, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N406
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,503 hours, 34,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STRINGER 25L, STA 747.  INSTALLED DOUBLER PER SRM 53-00-01.
